# SDR 2002UALA01559

- Difficulty date: October 10, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 15,643 hours, 5,309 cycles
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Part number: SC47003
- Part serial: 1795
- Condition: Leaking
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO LOSS OF GREEN HYDRAULIC SYSTEM.  NR 1 YAW DAMPER WAS FOUND LEAKING HYDRAULIC FLUID.  NEW YAW DAMPER ACTUATOR WAS INSTALLED AND OPERATIONAL CHECK WAS GOOD.
